# SDR IPXA2020080318474

- Difficulty date: July 16, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70494
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3FWD CARGO COMP BILGE AREA INTERCOSTAL BETWEEN STA 6-30 AND 6-50 UNDERNEATH RH SIDE HAS CRACKS AT LIGHTNING HOLES.REMOVED CRACKED INTERCOSTAL, FABRICATED AND INSTALLED IN FWD CARGO BILGE BETWEEN STA 6-30 AND 6-50 UNDER RH SIDE RAIL IAW SRM 51-33-01. (MINOR)
